# SDR UALA2013032501848

- Difficulty date: March 24, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 47,686 hours, 5,768 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE THRUST REVERSER LT STATUS MESSAGE ON STATUS PAGE.  ACCOMPLISHED TASK 78-34, TASK 811, ACTIVATED THRUST REVERSER, RESET LT THRUST REVERSER CONTROL CIRCUIT BREAKER.   THRUST REVERSER OPS NORMAL SEVERAL TIMES, NO FAULTS NOTED.
